# SDR UALA2010091603465

- Difficulty date: September 15, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 83,709 hours, 13,429 cycles
- Engine: Pwa PW4060
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: 51G859U1
- Part serial: F45731
- Condition: Leaking
- Location: Oil Heat Exchang
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AIR-OIL HEAT EXCHANGER VALVE LEAKING FROM CORE.  REPLACED NR 2 ENG AIR OIL COOLER.  OPS NORMAL.
